# SDR AALA202508284741

- Difficulty date: August 24, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 67,312 hours, 28,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR MISSING RED BAND ON GIRT BAR.   REINSTALLED HEAT SHRINK TUBING AT AFT RIGHT HAND DOOR GIRT BAR. PER AARD 25-66-00-4.
